# SDR IPXA1565302

- Difficulty date: February 17, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK, SHEARWEB IS GOUGED ON UPPER SURFACE AT BS 1681, RBL 27 TO RBL 40, WL208.  REPAIRED IAW EO B757-5310-41762-A AND ATS ER 11-01672.
